m+Medelevator.RU
← Поиск публикаций
Revista espanola de enfermedades digestivas · 2008

[Recurrent acute liver toxicity from intravenous methylprednisolone].

Клинический случайСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Rivero Fernández M, Riesco J M, Moreira V F, Moreno A, López San Román A, Arranz G, Ruiz Del Arbol L

Аннотация

Adverse drug reactions (hepatotoxicity) are a frequent cause of acute liver injury with a wide clinical and histological spectrum. An early recognition of drug-related liver disease has been considered essential in clinical practice due to potential risks. In most cases exposure discontinuation improves the clinical picture.Steroids are used in a variety of clinical settings. However, intravenous steroids have rarely been associated with hepatotoxicity. We report the case of a middle-aged woman with multiple sclerosis who received a bolus of methylprednisolone on three occasions for the management of relapsing disease, with the development of repeated episodes of elevated liver enzymes after corticoid administration. In the third episode a liver biopsy was performed, which showed acute hepatitis with bridging necrosis; such histological picture has not been described before in patients treated with intravenous steroids.

Предметные рубрики MeSH